MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER ORTHOPAEDICS-MAHWAH BODY/STEM SEPARATOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 6278-9-070
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Dr.Could not get the t handle on the rest mod cone body removal tool.Dr.Discovered that the top where it snaps into the handle was damaged and did not allow the handle to snap in.
 
Additional Manufacturer Narrative
An event regarding assembly issues involving a restoration modular separator was reported.The event was not confirmed.Method & results: -device evaluation and results: the returned devices consisted of the jackscrew and the puller were found to have scratches indicative of heavy use throughout the surfaces.The proximal tip of the puller showed damage.A functional inspection was performed with the returned jackscrew and puller and a t-handle (cat 6278-9-090, lot taxx508) from finished goods.The returned jackscrew was inserted to the returned puller and assembled with the t-handle with no difficulty by lifting the collar and hearing an audible click to ensure proper engagement.See the attached pictures.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the reported event could not be confirmed.A visual inspection of the returned device shows in-service use.However, the returned device is found to be functionally acceptable when mated with a referenced instrument from finished goods.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
BODY/STEM SEPARATOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8629247
Report Number0002249697-2019-02035
Device Sequence Number2257971
Product Code LXH
UDI-Device Identifier07613327221626
UDI-Public07613327221626
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number6278-9-070
Device Lot NumberTDEX500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Initial Date Received by Manufacturer 04/25/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;